# SDR FOTR2019813418

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwc PW545B
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AFT SIDE OF BS 700 BETWEEN STR 28L-27L.  CUT OUT DAMAGED AREA AT STA 700 BETWEEN STR 27L - 28L DIM 5.5" X 1" IAW SRM 51-10-1. FAB NEW AFT REINFORCEMENT SHEAR TIE FROM 7075-T6 .050" PO 90010289 DIM 6" X 2"IAW SRM 51-10-3 & 51-20-1. LOCATED & DRILLED ON STA 70 BETWEEN STR 27L & 28L IAW SRM 51-30-5 & 51-30-6. TREATED & PRIMED IAW SRM 51-10-2. SHEAR TIE REINFORCEMENT INSTALLED AT AFT SIDE OF STR 700 BETWEEN STR 27L - 28L IAW SRM 51-30-2.
